MAUDE Adverse Event Report: AVANOS MEDICAL, INC. CORGRIP* SR NG/NI TUBE RETENTION SYSTEM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. CORGRIP* SR NG/NI TUBE RETENTION SYSTEM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 26-010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The retention system has 2 stylets (yellow & white), each with magnets at the tip.Magnet from yellow stylet came off as it ws being pulled from patient.Magnet could have fallen inside nostril & travel into the lungs, it wasn't supposed to come off from yellow stylet.Normally, magnet from white tylet will come off & attach to yellow stylet.

Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key24589343
Report Number24589343
Device Sequence Number15751550
Product Code KNT
UDI-Device Identifier00350770005614
UDI-Public(01)00350770005614
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/26/2026
Report Date (Section F) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-010
Device Catalogue Number26-010
Device Lot NumberC2460955C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale
Date Report Sent to FDA01/26/2026